MathSciNet Relay Station
MathSciNet bibliographic data
MR2563910 (2011a:26008) 26A33 (34A08 45J05 70H03)
Baleanu, Dumitru; Trujillo, Juan I. A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 5, 1111–1115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement